# SDR REXA2019122631736

- Difficulty date: December 13, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 28,468 hours, 19,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321729
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT BS 280 TO 319, BETWEEN RBL 41 TO RBL 46 IN THE PAX CABIN FWD WET AREA.  THE FLOOR SUPPORT WAS REPLACED IAW SRM 51-42-06-001-001-A01, AND 51-42-10-001-001-A01.
